IEEE - Institute of Electrical and Electronics Engineers, Inc. - A central-limit-theorem-based approach for analyzing queue behavior in high-speed networks

Author(s): Jinwoo Choe ; N.B. Shroff
Sponsor(s): IEEE Computer Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 1998
Volume: 6
Page Count: 13
Page(s): 659 - 671
ISSN (Paper): 1063-6692
ISSN (Online): 1558-2566
DOI: 10.1109/90.731205
Regular:

In this paper, we study P(/spl Qscr/>x), the tail of the steady-state queue length distribution at a high-speed multiplexer. In particular, we focus on the case when the aggregate traffic to... View More

Advertisement